# SDR ASAA2016051516746

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,884 hours, 10,080 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ECONOMIC FAULT 73-31371 NR 1 ENGINE, UPPER EGT SECTOR READING HIGH.  ACFT GROUNDED. R & R UPPER HALF FUEL NOZZLES AT NR 1 ENGINE IAW T/C PWRPL-73CMPT-07267-2.  LEAK CHECK OK-NO FAULTS NOTED.
